Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Acute pain in lower abdomen which reduces when gas is released. Underwent abortion. Advise?

hi, i had an abortion through suction last wednesday 6 days agoo. had bleeding for just half pain inside my body latter .But from past two days i feel pain in the lower abdominal, similar to menstural cramping. when ever i have pressure or there is movement of gas i feel acute pain and once the gases are released the pain goes away. this happens more in morning. is it normal??? or cud there be any problem.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

If the pain is severe, you once consult gynecologist and get examined for:
-Any possibility of pelvic infection
-Urinary tract infection
-If you are having constipation that can also lead to these symptoms.
Then depending on the symptoms you can go for treatment.
Meanwhile take plenty of water, nutritious diet avoid constipation.
For more details you can ask me through:
Take care.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor